Berarducci, A. and Intrigila, B., Combinatorial principles in elementary number theory. Annals of Pure and Applied Logic, vol. 55 (1991), pp. 35–50.
Cornaros, Ch., On Grzegorzyk induction, Annals of Pure and Applied Logic, vol. 74 (1995), no. 1. pp. 1–21.
D'Aquino, P., Local behaviour of the Chebyshev theorem in models of IΔ0, this Journal, vol. 57 (1992), no. 1, pp. 12–27.
Grzeoorczyk, A., Some classes of recursive functions, Rozprawy Matematycine, vol. IV (1953). pp. 1–45.
Nguyen, P., Bounded reverse mathematics, Ph.D. thesis, Graduate Department of Computer Science, University of Toronto, 2008.
Nguyen, P., Proving infinitude of prime numbers using binomial coefficients, preprint, University of Toronto, 2008, pp. 1–20.
Paris, J. B. and Wilkie, A. J., Counting problems in bounded arithmetic. Methods in Mathematical Logic: Proceedings of the 6th Latin American Symposium on Mathematical Logic 1983, Lecture Notes in Mathematics, vol. 1130, 1985, pp. 317–340.
Paris, J. B., Wilkie, A. J., and Woods, A. R., Provability of the pigeonhole principle and the existence of infinitely many primes, this Journal, vol. 53 (1988), pp. 1235–1244.
Ramanujan, S., A proof of Bertrand's Postulate, Journal of the Indian Mathematical Society, vol. 11 (1919), pp. 181–182.
Shapiro, H. N., Introduction to number theory, Wiley-Interscience, New York, 1983.
Sylvester, J. J., On Tchebycheff's theory of the totality of the prime numbers comprised within given limits, American Journal of Mathematics, vol. 4 (1881), pp. 230–247, reprinted in The Collected Mathematical Papers of James Joseph Sylvester, vol. 3, 530-545, Chelsea, New York, 1973.
Sylvester, J. J., On arithmetical series. Messenger of Mathematics, vol. 21 (1892), pp. 1-19 and 87–120, reprinted in The Collected Mathematical Papers of James Joseph Sylvester, vol. 4, 687–731, Chelsea, New York, 1973.
Tchebychef, P. L., Mémoire sur les nombres premiers, Journal de mathématiques pares et appliquées, I série, vol. 17 (1852), pp. 366–390, reprinted in Oeuvres de P. L. Tchebychef, Tome 1, 51–70, Chelsea, New York. A translation into English of part of this work is included in D. E. Smith, A Source Book in Mathematics, 127–148, Dover, New York, 1959.
Wilkie, A. J., Some results and problems on weak systems of arithmetic, Logic Colloquium '77 (Macintyre, A.. Pacholski, L., and Paris, J., editors), North-Holland, 1978, pp. 237–248.
Woods, A. R., Some problems in logic and number theory, and their connections, Ph.D. thesis, University of Manchester, 1981.